| Model Number |
45-20001 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "the tip of the screwdriver was found to be broken postoperatively.The surgery was successfully completed." it is unclear if there was debris left in the patient.
Additional Manufacturer Narrative
The reported event could be confirmed, since the screwdriver is broken as reported.The device inspection revealed the following: the visual inspection has shown that a small fragment is broken off at the tip of the screwdriver, the fragment was not returned for evaluation.The fracture face has the typical view of a brittle overload fracture, it is also visible that the fracture occurred in a very oblique manner.Furthermore, a hardness test according to rockwell on the returned item indicates the material being in accordance to the values in the material specification.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to an user related issue.The appearance of the fracture suggests that most likely lateral loading combined with excessive guide wire contact has resulted in a fragment break off.If any additional information is provided, the investigation will be reassessed.
Event or Problem Description